MathSciNet Relay Station
MathSciNet bibliographic data
MR1814151 (2001m:42054) 42C15 (46B15 46C05)
Askari-Hemmat, A.; Dehghan, M. A.; Radjabalipour, M. Generalized frames and their redundancy. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1143–1147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement